# SDR 9806085503

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 4039891903
- Condition: Failed
- Location: Lt Cockpit
- Part time: 42,653 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LOST CAPTAIN'S AIRSPEED INDICATION ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE CAPTAIN'S AIRSPEED INDICATOR WITH A SERVICEABLE UNIT.
